Skip to content

An Exposition of the Structure of Solvmanifolds. Part II

Auslander, L. (1973). An Exposition of the Structure of Solvmanifolds. Part II: G-Induced Flows. Bulletin of the American Mathematical Society, 79(2), 262-285.

Type
Journal article
Intellectual base
Primary research
Year
1973
Volume
79
Issue
2
Pages
262-285
ISSN
0002-9904
DOI
10.1090/s0002-9904-1973-13139-8
DOI registrant
American Mathematical Society
Link
https://doi.org/10.1090/S0002-9904-1973-13139-8

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Domain-specific

  • Solvmanifold
    • This sourceCompanion foundational treatment; bibliographic identity and DOI verified.

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:21b3594f35cd · see in the full table